advanced
Journal Information
Journal Information
   Description
   Editorial Board
   Guide for Authors
   Ordering

Contents Services
Contents Services
   Regular Issues
   Special Issues
   Authors Index

Links
Links
   FEI STU Bratislava
   SAS Bratislava

   Feedback

[11-12, 2002] 

Journal of Electrical Engineering, Vol 53, 11-12 (2002) 328-331

FINITE NUMERICAL SEQUENCES AS A MATHEMATICAL MODEL OF DYNAMIC STATES IN

Piotr Kowalski - Karol Krawiec

   The paper deals with methods of finding a solution in transient states. The method, which is the main subject of our investigations, describes an electrical circuit using the finite numerical sequences [q0, q1,...,q2n-1], representing the charge in this circuit with strictly defined rules and properties. The values of this sequences are independent of time and strongly connected with a circuit topology.

Keywords: structure theory, special sequences and polynomials, solutions of linear


[full-paper]


© 1997-2019  FEI STU Bratislava